# SDR SWAA2023072782177

- Difficulty date: July 26, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,516 hours, 34,355 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN - FWD MEGAPHONE INOP<[01] REMOVED AND REPLACED BATTERIES IN THE PASSENGER CABIN - FWD MEGAPHONE REFERENCING AMM 25-64-00. OPS CHECK GOOD.
